MAUDE Adverse Event Report: COOK INC URETERAL BRUSH BIOPSY SET; FDX ENDOSCOPIC CYTOLOGY BRUSH

COOK INC URETERAL BRUSH BIOPSY SET; FDX ENDOSCOPIC CYTOLOGY BRUSH
Catalog Number 040000
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/30/2015
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This mdr is being filed after the associated complaint was reviewed under remediation protocol (b)(4), complaint/mdr retrospective review and remediation and reassessed as reportable.Additional complaint investigation and record remediation was not performed.
 
Event or Problem Description
It was reported that when the user opened the package, it was noted a kink in the ureteral brush biopsy set.However, it was further noted that the coil was broken near the brush area.There were no adverse effects reported due to the event and no report of an additional procedure.A new product was used.

Brand Name
URETERAL BRUSH BIOPSY SET
Common Device Name
FDX ENDOSCOPIC CYTOLOGY BRUSH
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
MDR Report Key8115308
Report Number1820334-2018-03575
Device Sequence Number1682665
Product Code FDX
UDI-Device Identifier00827002140905
UDI-Public(01)00827002140905(17)171208(10)5495930
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,o
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/29/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/08/2017
Device Catalogue Number040000
Device Lot Number5495930
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/12/2015
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/26/2018
Initial Report FDA Received Date11/29/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1